MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER; RECANALIZATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CROSSER; RECANALIZATION CATHETER
Model Number CRUOS106
Medical Device Problem Codes Break (1069); Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a recanalization procedure, the catheter was allegedly broken when it was opened.It was further reported when the catheter was flushed, there was some fluid coming out of the side of the catheter just about an inch from the port.Reportedly upon closer observation, there was a small crack in the side of the catheter that was leaking fluid.There was no patient contact.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 06/2024).
 
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: b5, d4 (expiry date: 06/2024), g3.H11: h6 (device).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that prior to a recanalization procedure, the catheter was allegedly broken when it was opened.It was further reported when the catheter was flushed, there was some fluid coming out of the side of the catheter just about an inch from the port.Reportedly upon closer observation, there was a small crack in the side of the catheter that was leaking fluid.The procedure was completed by using another device.There was no patient contact.

Brand Name
CROSSER
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16672349
Report Number2020394-2023-00219
Device Sequence Number14757244
Product Code PDU
UDI-Device Identifier10801741125611
UDI-Public(01)10801741125611
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K161208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRUOS106
Device Catalogue NumberCRUOS106
Device Lot NumberGFGT1987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown